| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 1-4


Jaekeun Park
      Inequalities of Hermite-Hadamard-like type for the functions whose second derivatives in absolute value are convex and concave
      Applied Mathematical Sciences, Vol. 9, 2015, no. 1, 1-13
      http://dx.doi.org/10.12988/ams.2015.411943

Jaekeun Park
      Hermite-Hadamard type inequalities for the functions whose second derivatives in absolute value are convex and concave
      Applied Mathematical Sciences, Vol. 9, 2015, no. 1, 15-36
      http://dx.doi.org/10.12988/ams.2015.411944

Won Kyu Kim
      A multi-valued generalization of Nemeth's fixed point theorem
      Applied Mathematical Sciences, Vol. 9, 2015, no. 1, 37-44
      http://dx.doi.org/10.12988/ams.2015.411932

P. Haarsa, S. Pothat
      A bulge function on Volterra integral equations of the second kind by using the Laplace transform
      Applied Mathematical Sciences, Vol. 9, 2015, no. 1, 45-50
      http://dx.doi.org/10.12988/ams.2015.411906

P. Haarsa, S. Pothat
      On Volterra integral equations of the first kind with a bulge function by using Laplace transform
      Applied Mathematical Sciences, Vol. 9, 2015, no. 2, 51-56
      http://dx.doi.org/10.12988/ams.2015.411960

Dae San Kim, Taekyun Kim
      Higher-order degenerate Euler polynomials
      Applied Mathematical Sciences, Vol. 9, 2015, no. 2, 57-73
      http://dx.doi.org/10.12988/ams.2015.4121007

Monica Beltrami, Arinei Carlos Lindbeck da Silva
      Grid-quadtree algorithm for support vector classification parameters selection
      Applied Mathematical Sciences, Vol. 9, 2015, no. 2, 75-82
      http://dx.doi.org/10.12988/ams.2015.411938

O. V. Chernoyarov, A. V. Salnikova, S. Dachian, D. N. Shepelev
      Adaptive detection and time and power parameters estimation of the low-frequency random pulse with inexactly known duration against white and correlated hindrances
      Applied Mathematical Sciences, Vol. 9, 2015, no. 2, 83-105
      http://dx.doi.org/10.12988/ams.2015.411908

Sana'a A. Zarea, Salah Mohammed El-Sayed
      On positive definite solutions of the nonlinear matrix equation X - A*X^nA = I
      Applied Mathematical Sciences, Vol. 9, 2015, no. 3, 107-120
      http://dx.doi.org/10.12988/ams.2015.410884

WonSok Yoo
      The automorphisms of a Lie algebra
      Applied Mathematical Sciences, Vol. 9, 2015, no. 3, 121-127
      http://dx.doi.org/10.12988/ams.2015.411895

Krasimir Kordov
      Modified pseudo-random bit generation scheme based on two circle maps and XOR function
      Applied Mathematical Sciences, Vol. 9, 2015, no. 3, 129-135
      http://dx.doi.org/10.12988/ams.2015.411887

Rene E. Leonida, Sergio R. Canoy, Jr.
      Weakly convexity and weakly convex domination in graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 3, 137-141
      http://dx.doi.org/10.12988/ams.2015.411971

Rene E. Leonida
      Secure weakly convex domination in graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 3, 143-147
      http://dx.doi.org/10.12988/ams.2015.411992

Zlatko Pavic, Vedran Novoselac, Velimir Pavic
      Functional form of the Jensen and the Hermite-Hadamard inequality
      Applied Mathematical Sciences, Vol. 9, 2015, no. 4, 149-159
      http://dx.doi.org/10.12988/ams.2015.411888

Alexandra B. Zinchenko
      Von Neumann-Morgenstern solutions for 1-convex games
      Applied Mathematical Sciences, Vol. 9, 2015, no. 4, 161-169
      http://dx.doi.org/10.12988/ams.2015.411940

Randy L. Caga-anan
      On the I-integral of a graph
      Applied Mathematical Sciences, Vol. 9, 2015, no. 4, 171-175
      http://dx.doi.org/10.12988/ams.2015.411946

Valentina Ivanovna Loganina, Helena Kuimova, Tatyana Uchaeva
      Application of the fuzzy preference relation in the evaluation of the competitiveness of dry lime mortar
      Applied Mathematical Sciences, Vol. 9, 2015, no. 4, 177-184
      http://dx.doi.org/10.12988/ams.2015.411949

S. Elizabeth, L. Sujatha
      Project scheduling method using triangular intuitionistic fuzzy numbers and triangular fuzzy numbers
      Applied Mathematical Sciences, Vol. 9, 2015, no. 4, 185-198
      http://dx.doi.org/10.12988/ams.2015.410852

Amerkhan G. Cabaro, Sergio R. Canoy, Jr.
      Restrained connected domination in a graph
      Applied Mathematical Sciences, Vol. 9, 2015, no. 4, 199-207
      http://dx.doi.org/10.12988/ams.2015.411890


Journals | Books | Indexing and abstracting | Author guidelines | Open access